Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On lattice-points in a random sphere


Authors: K. Chandrasekharan and Raghavan Narasimhan
Journal: Bull. Amer. Math. Soc. 73 (1967), 68-71
DOI: https://doi.org/10.1090/S0002-9904-1967-11644-6
MathSciNet review: 0211967
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. Chandrasekharan and Raghavan Narasimhan, Hecke's functional equation and arithmetical identities, Ann. of Math. 74 (1961), 1-23. MR 171761
  • 2. K. Chandrasekharan and Raghavan Narasimhan, Functional equations with multiple gamma factors and the average order of arithmetical functions, Ann. of Math. 76 (1962), 93-136. MR 140491
  • 3. D. G. Kendall, On the number of lattice points inside a random oval, Quart J. Math. Oxford 19 (1948), 1-26. MR 24929


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11644-6

American Mathematical Society